Translator Disclaimer
1 March 2001 On an exact mass formula of Shimura
Wee Teck Gan, Jonathan P. Hanke, Jiu-Kang Yu
Duke Math. J. 107(1): 103-133 (1 March 2001). DOI: 10.1215/S0012-7094-01-10716-3

Abstract

In a series of recent papers, G. Shimura obtained an exact formula for the mass of a maximal lattice in a quadratic or hermitian space over a totally real number field. Using Bruhat-Tits theory, we obtain a quick and more conceptual proof of his formula when the form is totally definite.

Citation

Download Citation

Wee Teck Gan. Jonathan P. Hanke. Jiu-Kang Yu. "On an exact mass formula of Shimura." Duke Math. J. 107 (1) 103 - 133, 1 March 2001. https://doi.org/10.1215/S0012-7094-01-10716-3

Information

Published: 1 March 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1023.11019
MathSciNet: MR1815252
Digital Object Identifier: 10.1215/S0012-7094-01-10716-3

Subjects:
Primary: 11E57
Secondary: 11E41, 20G35

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.107 • No. 1 • 1 March 2001
Back to Top